Facebook Pixel
EmpowHER Guest

I had unprotected sex with my boyfriend may 15 took plan b pill a couple hrs later . on may 22 I started spotted light pink and eventually it turned brown it's been really light and comes and goes till this day I'm still spotting could i be pregnant?

By Anonymous June 1, 2014 - 3:05pm
Rate This

Help please

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER. The most common side effects of any emergency pill are bleeding, nausea, fatigue and changes to your next period. Have you taken a home pregnancy test?



June 2, 2014 - 5:28am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!